# SDR CA110530001

- Difficulty date: May 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 58,520 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830C000001
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING FLAPS, SLATS DID NOT EXTEND,NO EMERGENCY DECLARED APPROACH SPEED INCREASED, LANDED WITH OUT INCIDENT.  REPLACED ROTARY SLAT ACTUATORS 6029CM AND 6077CM IAW AMM 27-84-49.  OPS TEST CARRIED OUT SERV.  SLAT ROTARY ACTUATOR MPNS: 830C0000-01 AND 820A0000-02.
